# SDR SWAA020344

- Difficulty date: February 12, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 51,386 hours, 45,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BULKHEAD WEB CRACKED (3 EA) AT BS 178, WL 207 AND LBL 5, WL 207 AND LBL 6.75, WL 217 AND RBL 17.1.  REPAIRED WEB PER SRM.
